# SDR XN0A1341

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 38,108 hours, 19,384 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BRAKES GRAB IN ALL MODES.  FOUND NR 2 BRAKE APPROX 75 DEGREE HOTTER THAN OTHER BRAKES AFTER LOW SPEED TAXI.  REMOVED AND REPLACED NR 2 BRAKE IAW A300 AMM CHAPTER 32-42-27.  BLED BRAKES GREEN AND YELLOW SYSTEMS IAW A300 AMM CHAPTER 32-40-00.  PERFORMED PRESSURE CHECK AT EACH BRAKE GREEN AND YELLOW, FOUND NO LEAKS IAW A300 AMM CHAPTER 32-40-00.  PERFORMED FUNCTIONAL CHECK, OPS CHECKS GOOD IAW A300 AMM CHAPTER 32-40-00.  LEAK CHECKS GOOD.
